# SDR SWIA200414113

- Difficulty date: November 14, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 5,086 hours, 4,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED FORWARD CEILING EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD IAW CRJ MM CHAP 33-51-00.
